# SDR 97ZZZX4158

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8271
- Make and model: Lear 60LEAR
- Aircraft serial: 60066
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Pump
- Part number: 15000022
- Condition: Leak
- Location: Apu
- Part time: 1 hours
- Component: Dukes
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU PUMP IS LEAKING.  SENT TO DUKES INC., FOR REPAIR/OVERHAUL. REQUEST FAILURE ANALYSIS AND OVERHAUL.
